News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: I need advise


 mamvan - Tue Jun 08, 2004 9:58 pm

I have had alot of pain right in the middle of my gut. I have crohn's disease. I am on asacol, entocorte, lasix, potassium, altase, detrol la, Immuran, allegra, provera, Coumidine I think that is all. I will sometimes take Vicodine when the pain gets real bad, but also it helps the diarreah. That is why I have it prescribe for. Oh yell I also am on Remicade every 8 weeks. But now I am also having alot of pain in the upper right side. Under my ribs a bit. My doctor done a CT and it said that there was fatty liver, but he just said that it would go away. Is that true or should I be more concerned. I know that it is still painful, and it seems like it is getting worse. What should I do? Thanks for the help!
mamvan
 Dr. Tamer Fouad - Wed Jun 09, 2004 1:05 am

User avatar Hello,
As you know, the fatty liver itself can be causing symptoms. Although most patients with fatty liver are asymptommatic, but others present with fatigue and abdominal discomfort. A liver biopsy should be considered to further evaluate the cause of your fatty liver.
For more info please check our NASH page.
 mamvan - Wed Jun 09, 2004 10:39 pm

Do doctors get upset if the patient ask if a test should be done? I do not want to make him upset. I do not know why he does not want to investigate it any futher. I have ask questions before, and he seems to get mad. He is a very busy doctor, and I do not want to get him upset, He is one of the most wanted doctors around this area. I had to wait for 6 weeks to get into see him. Now I go every 8 weeks for my Remicade, and if I ask questions then I have to wait in between other patients for him to answer or to see me, I am not scheduled to see him. They do not schedule me for that. I just do not want to step on anyone's toes.

I thank You for your quick response.
Mamvan

One more question please, It seems like everything started going bad in just this last year. I have been on Remicade for a 13 months now, Could the Remicade be causing my blood clotting, Liver Problem Just a lot of weakness. Retaining of fluid also?

Thanks again

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here